MAUDE Adverse Event Report: S.E.R.F SOCIETE DETUDES RECHERCHE FABRICATION BI-MENTUM PLUS CUP 53; PROSTHESIS, HIP, SEMI-CONSTRAINED, UNCEMENTED, METAL / POLYMER, NON-POROUS, CALC

S.E.R.F SOCIETE DETUDES RECHERCHE FABRICATION BI-MENTUM PLUS CUP 53; PROSTHESIS, HIP, SEMI-CONSTRAINED, UNCEMENTED, METAL / POLYMER, NON-POROUS, CALC
Catalog Number DS5050153
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 08/21/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.The following devices were also listed in this report: rm52280065 ds50001565 bi mentum rk screw 5 65; cat# rm52280065; lot# 1808124a.Rm52260153 ds10015328 bi mentum rk pe liner 28 53; cat# rm52260153; lot# 1909319a.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.
 
Event or Problem Description
(b)(4): (b)(6) it was reported that patient was revised due to infection.
 
Event or Problem Description
No new information.
 
Additional Manufacturer Narrative
Reported event: an event regarding infection (leading to revision) involving a bi mentum rk plus cup 53 was reported.Investigation conclusions: bi-mentum plus cup 53 -> lot - batch n° 1902177a.Manufacturing order (b)(4) units.Week: 16 / 17 cleaning date: 16.04.2019.Packaging: 16.04.2019.Sterilization date: 22.04.2019 ¿ order (b)(4).Technical investigation: since the devices have not been returned to serf, a technical investigation is not feasible.The investigation will therefore be conducted based on the records available for the batches concerned and the monitoring records over the production period of the batches concerned.Documentary investigation: for the batches of devices, the final cleaning ensuring decontamination does not present any anomaly.This is compliant with the validated cycle.¿ batch 1902177a: program 2 metal carried out on 16/04/2019.Compliant parameters.For the batches of devices, the primary packaging ensuring the maintenance of the sterile state after sterilization does not present any anomaly.This is compliant with the validated cycles.¿ batch 1902177a: heat sealing ¿120¿ carried out on 16/04/2019.Compliant parameters.For the batches of devices, the sterilization step does not present any anomaly.The results are in line with expectations.¿ batch 1902177a: order=(b)(4) of 19/04/2019.Treatment (b)(6) of 22/04/2019.Compliant parameters.Overall conclusion: the manufacturing steps ensuring the cleanliness and sterility of the devices do not present any deviations likely to compromise the cleanliness or sterility of the products.

Brand Name
BI-MENTUM PLUS CUP 53
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, UNCEMENTED, METAL / POLYMER, NON-POROUS, CALC
Manufacturer (Section D)
S.E.R.F SOCIETE DETUDES RECHERCHE FABRICATION
85 avenue des bruyeres
69150 decines-charpieu
decines 69150
FR  69150
Manufacturer (Section G)
S.E.R.F SOCIETE DETUDES RECHERCHE FABRICATION
85 avenue des bruyeres
69150 decines-charpieu
decines 69150
FR   69150
Manufacturer Contact
jean-denys marechal
85 avenue des bruyeres
69150 decines-charpieu
decines, FL 69150
FR   69150
9546280700
MDR Report Key21230739
Report Number3008668801-2025-00076
Device Sequence Number20727453
Product Code MEH
UDI-Device Identifier03662200015153
UDI-Public03662200015153
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K181744
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2024
Device Catalogue NumberDS5050153
Device Lot Number1902177A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/27/2024
Supplement Date Received by Manufacturer02/24/2026
Initial Report FDA Received Date01/24/2025
Supplement Report FDA Received Date02/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/17/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown